复方对乙酰氨基酚片(100片)
Generic Name:复方对乙酰氨基酚片
English name:Compound Paracetamol Tablets
Approval number:National medicine approval number H41023290
Specifications:Acetaminophen 0.126 g, acetyl salicylic acid 0.23 g, caffeine 30 mg
Functional indications:Used for fever caused by the common cold or influenza, and also for the relief of mild to moderate pain such as headache, Joint pain, migraine, toothache, muscle pain, neuralgia, dysmenorrhea.
复方对乙酰氨基酚片(100片) instructions Please read the instructions carefully and use them according to the instructions or purchase and use them under the guidance of a pharmacist
Prohibited for individuals allergic to this product and its ingredients